She thinks I have something autoimmune going on and wants me to see a rheumatologist. She also had me start steroids today. She no longer thinks it’s from the asenapine
Keep us updated !
K. Thanks @TheCanuk
man, I hope you get some answers soon.
Yeah, I hope you get some solid answers soon
I hope you get some help.
I’ve been seeing a rheumatologist since 2010. I have an autoimmune disease. Thankfully, I take two meds for it and I’m all good. If you have an autoimmune disease, hopefully it’s something really manageable too.
Good luck with the rheumatologist appointment. Do you have to wait long to get it?
Here it can sometimes take several months to see a specialist. It really depends on the speciality.
Thanks @jukebox @SpringRose @Wave
@Jonathan2 , I’m not sure yet. I’ll call Tuesday and see when they can get me in. Everyone is closed Monday because it’s Memorial Day
Yeah hope you sort it out and get some answers. So frustrating when you don’t know what is happening but it’s nice to see some specialists. I’m not really a big fan of general practitioners over here as I’ve seen them miss so many things simply through lack of knowledge. I hope you get to the bottom of what is going on.
Me too. But with my insurance (the cheapest Medicare advantage plan I could get) I have to have a general practitioner refer me to a specialist in order to get it covered by them. That way, I just pay a copay.
Yeah it’s nuts and our system is a little different but you still have to go through that gp. It’s frustrating for sure. Hang in there and be patient. Some of these things take a while especially in the medical field.
Ok. I’ll try to be patient
Hopefully the steroids don’t effect your mood.
@Natron , I started them yesterday and so far I’ve noticed I’m having trouble sleeping on them. I was in that half asleep/half awake state all night. My family dr and psychiatrist are not giving me sleep aids because they don’t prescribe standard sleeping pills due to addictive properties, and I’m reacting to the antidepressants they’ve tried giving me (irregular heartbeat). So I just have to go without sleep for a week. Bummer.